I have been taking norco and soma for quite some time now. I take 6 norco and 3 soma three times a day. I have read some pretty scary stuff regarding going cold turkey with Soma. Any advise on how to go cold turkey??
HI.....welcome to the forum....although soma's are not classed as a benzo the withdrawal symptoms are similar it is best to taper off of them slowly to avoid discomfort this med is a wolf in lambs clothing cut back slowly and you should be fine.........Gnarly
Hi MW my Dr. had suggested also that I taper off the soma although I did not and went ct I wish I would of.. soma effects the central nervous system.. to remove the drug all at once can cause seizures confusion trouble sleeping and acidic stomach coupled with headaches.. your best bet would be to speak to your Dr. he can set you up with a taper schedule. have you tried flexaril ? it is non addictive and does help with muscle spasms. at the time I received the soma many years ago I was on them for 11 years I was looking for the buzz and never gave another muscle relaxer the chance.. I wish you the very best.. lesa
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.